# SDR GLBA20030645

- Difficulty date: June 20, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 16,956 hours, 51,679 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Part number: 11436406811
- Condition: Tripped
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR RELAY CB POPS IN CRUISE, RESEATED P552 ON PCB A316.
